Journal of Official Statistics, Vol.16, No.1, 2000. pp. 15–29
A Procedure for Stratification by an Extended Ekman Rule
Abstract:This article deals with the Ekman rule, which is a well-known method for univariate stratification that approximately minimises the variance of the ordinary expansion estimator. An efficient numerical algorith for the Ekman rule is presented.
Keywords:Optimal stratification; Dalenius-Hodges rule; skewed population; business surveys.
Copyright © Statistics Sweden 1996-2018. Open AccessISSN 0282-423XCreated and Maintained by OKS Group